Alert archive / Arizona / River Flood Warnings in 2008

River Flood Warning 2, NWS Phoenix, AZ

January 28, 2008Gila County, Arizona

NWS Phoenix, AZ issued this river flood warning at Jan 28, 2008, 10:11 AM MST for Gila County, Arizona. It took effect at Jan 28, 2008, 11:37 AM MST. It was in force for 112 min.

The area

The counties it named.

The facts

Issued
Jan 28, 2008, 10:11 AM MST (17:11 UTC)
In effect from
Jan 28, 2008, 11:37 AM MST
Expired
Jan 28, 2008, 1:29 PM MST
In force
112 min
Issued by
NWS Phoenix, AZ
Flood severity
Major

County Gila County, AZ

The radar

The Flagstaff radar (KFSX), 93 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Salt River near Chrysotile -Salt River Canyon (SLCA3).

Action stage
15 ft
Minor stage
18 ft
Moderate stage
23 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 09497500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS45 KPSR 281711
FLWPSR
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX, AZ
1011 AM MST MON JAN 28 2008

...THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN ARIZONA... 

  SALT RIVER NEAR CRYSOTILE AFFECTING GILA COUNTY

.HEAVY RAINFALL SUNDAY AND OVERNIGHT HAS RESULTED IN SIGNIFICANT RISES
ON THE SALT RIVER NEAR CRYSOTILE. ALTHOUGH RAINFALL HAS TAPERED OFF...
ADDITIONAL RUNOFF WILL CAUSE THE RIVER TO OVERFLOW ITS BANKS...CAUSING
MINOR FLOODING ON THE SALT RIVER IMMEDIATELY UPSTREAM AND DOWNSTRAM OF
THE RIVER GAGE AT CRYSOTILE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE 
PASSAGE.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PSR

THE NEXT STATEMENT WILL BE ISSUED AROUND 1 PM THIS AFTERNOON. 

AZC007-290511-
/O.NEW.KPSR.FL.W.0002.080128T1837Z-080129T0930Z/
/SLCA3.3.ER.080128T1837Z.080129T0000Z.080129T0330Z.NR/
1011 AM MST MON JAN 28 2008

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SALT RIVER NEAR CRYSOTILE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:58 AM MONDAY THE STAGE WAS 14.6 FEET. 
* RECORD FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL EXCEED FLOOD STAGE AROUND 11:30 AM AND
  CREST JUST OVER FLOOD STAGE AROUND 5:00 PM. 

&& 
 
               FLD   OBSERVED         FORECAST 7AM     
LOCATION       STG   STG  DAY TIME    TUE    WED    THU

SALT RIVER
  CRYSOTILE     18  14.6 MON 09 AM   16.6   12.3   10.7

$$
2 follow-up statements
000 
WGUS45 KPSR 281810 CCA
FLWPSR

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX, AZ
1011 AM MST MON JAN 28 2008

...THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN ARIZONA... 

  SALT RIVER NEAR CRYSOTILE AFFECTING GILA COUNTY

.HEAVY RAINFALL SUNDAY AND OVERNIGHT HAS RESULTED IN SIGNIFICANT RISES
ON THE SALT RIVER NEAR CRYSOTILE. ALTHOUGH RAINFALL HAS TAPERED OFF...
ADDITIONAL RUNOFF WILL CAUSE THE RIVER TO OVERFLOW ITS BANKS...CAUSING
MINOR FLOODING ON THE SALT RIVER IMMEDIATELY UPSTREAM AND DOWNSTRAM OF
THE RIVER GAGE AT CRYSOTILE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE 
PASSAGE.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PSR

THE NEXT STATEMENT WILL BE ISSUED AROUND 1 PM THIS AFTERNOON. 

AZC007-290511-
/O.COR.KPSR.FL.W.0002.080128T1837Z-080129T0930Z/
/SLCA3.1.ER.080128T1837Z.080129T0000Z.080129T0330Z.NO/
1011 AM MST MON JAN 28 2008

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SALT RIVER NEAR CRYSOTILE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:58 AM MONDAY THE STAGE WAS 14.6 FEET. 
* RECORD FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL EXCEED FLOOD STAGE AROUND 11:30 AM AND
  CREST JUST OVER FLOOD STAGE AROUND 5:00 PM. 

&& 
 
               FLD   OBSERVED         FORECAST 7AM     
LOCATION       STG   STG  DAY TIME    TUE    WED    THU

SALT RIVER
  CRYSOTILE     18  14.6 MON 09 AM   16.6   12.3   10.7

$$

CORRECTED FLOOD RECORD STATUS IN H-VTEC CODING

MCLANE
000 
WGUS85 KPSR 282029
FLSPSR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX, AZ
129 PM MST MON JAN 28 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
ARIZONA...
 
  SALT RIVER NEAR CRYSOTILE AFFECTING GILA COUNTY

.RUNOFF HAS BEGUN TAPERING OFF ACROSS THE SALT RIVER BASIN...ENABLING
THE SALT RIVER TO CREST AND BEGIN FALLING NEAR CRYSOTILE. NO
ADDITIONAL FLOODING IS EXPECTED...THEREFORE THE NATIONAL WEATHER
SERVICE IS CANCELLING THE FLOOD WARNING THAT WAS IN EFFECT. THE SALT
RIVER WILL CONTINUE TO RUN HIGH THROUGH THIS EVENING AND SOME
LOW LYING AREAS ALONG THE RIVER MAY STILL BE INUNDATED WITH WATER.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE 
PASSAGE.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PSR

THIS WILL BE THE LAST STATEMENT FOR THIS EVENT. 

AZC007-282059-
/O.CAN.KPSR.FL.W.0002.000000T0000Z-080129T0930Z/
/SLCA3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
129 PM MST MON JAN 28 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE SALT RIVER NEAR CRYSOTILE.
* AT 12:47 PM MONDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 15.9 FEET. THE 
  RIVER WILL CONTINUE FALLING THROUGH THIS EVENING.

&& 
 
               FLD   OBSERVED         FORECAST 7AM     
LOCATION       STG   STG  DAY TIME    TUE    WED    THU

SALT RIVER
  CRYSOTILE     18  15.1 MON 01 PM   11.4    6.9    5.2

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this river flood warning went out at Jan 28, 8:55 AM MST, 1 hour 16 minutes earlier.

Area forecast discussion, Jan 28, 8:55 AM MST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
855 AM MST MON JAN 28 2008

SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION

.SYNOPSIS...
A STRONG LOW PRESSURE AREA MOVING EAST ACROSS THE WESTERN UNITED
STATES WILL CONTINUE A CHANCE OF SHOWERS OVER SOUTH-CENTRAL ARIZONA
TODAY WITH THE SNOW LEVEL ABOVE 55 HUNDRED OR 6 THOUSAND FEET.
WEAK HIGH PRESSURE ALOFT WILL BRING DRIER WEATHER BY TUESDAY.
ANOTHER LOW PRESSURE SYSTEM FROM THE GULF OF ALASKA WILL BRING A
SLIGHT CHANCE OF SHOWERS WEDNESDAY AND WEDNESDAY NIGHT FOLLOWED BY
DRY WEATHER THURSDAY INTO THE WEEKEND. YET ANOTHER PACIFIC LOW NORTH
PACIFIC LOW PRESSURE SYSTEM MAY BRING AN ADDITIONAL CHANCE OF
SHOWERS BY SUNDAY. COOLER THAN AVERAGE TEMPERATURES FOR LATE JANUARY
AND EARLY FEBRUARY ARE EXPECTED THIS WEEK.

&&

.SHORT TERM...
TODAY THROUGH WEDNESDAY...
IT HAS BEEN A BUSY OVERNIGHT DEALING WITH FLASH FLOOD WARNINGS AND
AN URBAN AND SMALL STREAM FLOOD ADVISORY. THE SHOWERS OVER
SOUTH-CENTRAL ARIZONA HAVE BEEN DECREASING VERY EARLY THIS
MORNING...BUT AS OF 4 AM MST...THERE WERE STILL SOME BANDS OF
SHOWERS FROM SOUTHWEST TO NORTHEAST MOVING ACROSS THE AREA...THE
MOST SIGNIFICANT OF WHICH EXTENDED ACROSS THE GREATER PHOENIX AREA
NORTHEAST ACROSS NORTHEAST MARICOPA COUNTY TO WESTERN GILA COUNTY.
GAGES WERE STILL INDICATING NEAR FLOOD STAGE ON AGUA FRIA RIVER AT
ROCK SPRINGS AND ON THE CAVE CREEK AT SPUR CROSS BUT SLOWLY
BEGINNING TO COME DOWN.

RECEIVED AN ISOLATED REPORT OF FOG WITH VISIBILITY DOWN TO NEAR ONE
QUARTER OF A MILE AT THE YUMA PROVING GROUND NORTHEAST OF YUMA THIS
MORNING. WITH THE AIRMASS AS SATURATED AS IT IS...WILL HAVE TO WATCH
FOR PATCHY FOG DEVELOPING THIS MORNING...BUT EXPECT IT WILL BE OF
MINIMAL COVERAGE.

THE LOW PRESSURE IMPULSE RESPONSIBLE FOR THE SHOWERS OVER
SOUTH-CENTRAL ARIZONA WILL MOVE EAST WITH DECREASING SHOWERS
EXPECTED THIS MORNING. HOWEVER...ANOTHER LOW PRESSURE SYSTEM WILL
BRING SOME INCREASE IN SHOWERS TO SOUTH-CENTRAL ARIZONA MAINLY NORTH
AND EAST OF PHOENIX THIS AFTERNOON INTO THIS EVENING...BUT NOT
NEARLY AS MUCH RAIN IS EXPECTED AS OCCURRED YESTERDAY AFTERNOON AND
EVENING.

AS THIS LOW PRESSURE SYSTEM APPROACHES AND MOVES THROUGH THE AREA...
GUSTY WINDS ARE EXPECTED TO INCREASE TODAY WITH STRONG GUSTY WINDS
IN SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA AND BREEZY ELSEWHERE
TODAY. PLAN ON ISSUING A WIND ADVISORY SHORTLY FOR PORTIONS OF
SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA FOR LATE THIS MORNING AND
THIS AFTERNOON INTO THIS EVENING.

THE LOW PRESSURE SYSTEM WILL MOVE EAST OF OUR AREA WITH THE CHANCE
OF SHOWERS IN SOUTH-CENTRAL ARIZONA ENDING BY LATE TONIGHT FOLLOWED
BY MOSTLY SUNNY SKIES BUT COOL WEATHER ACROSS THE ENTIRE AREA
TUESDAY.

ANOTHER LOW PRESSURE SYSTEM FROM THE GULF OF ALASKA WILL BRUSH
SOUTH-CENTRAL ARIZONA WITH A SLIGHT CHANCE OF SHOWERS THERE
WEDNESDAY WITH THE SNOW LEVEL NEAR 4 THOUSAND FEET.

&&

.LONG TERM...
WEDNESDAY NIGHT THROUGH SUNDAY...
LOW PRESSURE TROF IS FORECAST TO DIVE SOUTHEAST AND ACROSS MAINLY
SOUTH-CENTRAL ARIZONA WEDNESDAY NIGHT...AND IT WILL BRING AT LEAST A
SLIGHT CHANCE FOR SHOWERS TO THE AREA FROM PHOENIX EASTWARD. IT
SHOULD MOVE THRU QUICKLY...WITH DRIER NORTHWEST FLOW AND HIGHER
HEIGHTS SET TO FOLLOW THURSDAY. LONG WAVE PATTERN HAS A GENERAL
...BROAD TROFFING OVER THE WESTERN UNITED STATES...AND THIS LEAVES
OUR AREA SUSCEPTIBLE TO PASSING AND DEEPENING SHORT WAVES MOVING
THRU THE LONG WAVE TROF. DRY WEATHER IS FORECAST THURSDAY THROUGH
SATURDAY...BUT THIS IS NOT A WARM PATTERN SO MAX TEMPS WILL NOT
CHANGE MUCH AND SHOULD STAY BELOW SEASONAL NORMALS. ANOTHER
POTENTIALLY COLDER TROF IS FORECAST TO MOVE INTO ARIZONA ON SUPER
BOWL SUNDAY. MEX POPS ATTM ARE RATHER LOW...UNDER 30 PERCENT...BUT
BOTH EUROPEAN AND GFS ARE FORECASTING A WEEKEND TROF...AND RECENT
SPAGHETTI ENSEMBLES SHOW REMARKABLE CONSISTENCY AMONG THE VARIOUS
MEMBERS ACROSS THE ERN PACIFIC AND WESTERN UNITED STATES. THIS
SUGGESTS THAT WE MAY WELL HAVE ANOTHER WEATHER MAKER ON OUR HANDS
FOR THE UPCOMING WEEKEND. HAVE ADDED SLIGHT CHANCE POPS TO THE
FORECAST FOR SUNDAY...AND DROPPED HIGH TEMPS A FEW DEGREES FROM
SATURDAY.

&&

.AVIATION...
JANUARY 28 1555 GMT (JANUARY 28 0855 MST)

FOR KPHX/KIWA AND VALLEY AIRFIELDS...WIDELY SCATTERED SHOWERS HAVE
REDEVELOPED OVER HIGHER TERRAIN WITH ASSOCIATED CEILINGS BLO 1 THSD
FEET. EXPECT MTNS OBSCD TIL AROUND 20Z. CIG AT KPHX COULD STILL DROP
TO 4 THSD FT BRIEFLY AFT 18Z. WIND SHIFT TO A WESTERLY DIRECTION BY
18Z WITH GUSTS CONTINUING LITTLE LONGER INTO THIS EVENING.

FOR KYUM...KIPL AND KBLH...WINDS WILL CONTINUE TO BE THE MAIN ISSUE
AND FORECAST GUSTS TO 25 TO 35 KTS STILL OK. WINDS SLOWLY DECREASING
AFT 02Z TO 15 TO 18 KTS APPEAR GOOD.

AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

SHORT TERM...ELLIS
LONG TERM...CB
AVIATION...SIPPLE
Hazardous weather outlook, Jan 28, 7:13 AM MST, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
713 AM MST MON JAN 28 2008

AZZ022>024-028-291415-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
713 AM MST MON JAN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA AND SOUTH-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

MODERATE AND HEAVY RAIN HAS COME TO AN END ACROSS SOUTH-CENTRAL
ARIZONA. HOWEVER...RUN-OFF FROM HEAVY RAINFALL SUNDAY WILL CONTINUE
TO BE AN ISSUE THROUGH TODAY. WASHES AND CREEKS WILL CONTINUE TO RUN
ACROSS NORTHERN MARICOPA COUNTY. FOR SPECIFIC DETAILS...PLEASE
CONSULT SHORT-TERM FLOOD WARNING PRODUCTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO WEATHER HAZARDS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ020-021-CAZ030>033-291415-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
713 AM MST MON JAN 28 2008 /613 AM PST MON JAN 28 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME WEST-
CENTRAL ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST
CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A STRONG LOW PRESSURE SYSTEM WILL SWING ACROSS SOUTHERN CALIFORNIA
AND INTO ARIZONA TODAY. THIS WILL RESULT IN STRONG WINDS DEVELOPING
ACROSS THAT AREA. SUSTAINED WESTERLY WINDS OF 25 TO 35 MPH CAN BE
EXPECTED WITH GUSTS OF 40 TO 50 MPH. WINDS WILL BEGIN TO SUBSIDE
LATER THIS EVENING AS THE STORM SYSTEM MOVES INTO THE CENTRAL UNITED
STATES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO WEATHER HAZARDS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

INIGUEZ

In the hours before

Local storm report, Jan 28, 7:27 AM MST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
727 AM MST MON JAN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      5 N PUNKIN CENTER       33.92N 111.33W
01/28/2008                   GILA               AZ   LAW ENFORCEMENT

            GILA COUNTY SHERIFFS OFFICE REPORTS NUMEROUS EVACUATIONS
            HAVE TAKEN PLACE AT RV AND TRAILER PARKS ALONG THE TONTO
            CREEK. ROUGH ESTIMATION OF 50 TO 75 PEOPLE EVACUATED.
            SHELTER HAS BEEN SET UP IN TONTO BASIN.

&&

INIGUEZ
Local storm report, Jan 28, 8:29 AM MST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
829 AM MST MON JAN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     FLASH FLOOD      SAN CARLOS              33.35N 110.46W
01/28/2008                   GILA               AZ   LAW ENFORCEMENT

            EXTENSIVE FLOODING OF ALL STREAMS IN AND AROUND SAN
            CARLOS...PERIDOT...AND CUTTER. PRIMARY AREAS AFFECTED
            INCLUDE GILSON WASH BETWEEN SAN CARLOS AND CUTTER...
            WHERE HOME EVACUATIONS HAVE OCCURRED. WATER IS ALSO
            COVERING THE ROADWAY NEAR THE INTERSECTION OF STATE ROUTE
            170 AND PERIDOT SIGHTING ROAD...SOUTH OF SAN CARLOS.

&&

MLM
Local storm report, Jan 28, 8:38 AM MST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
838 AM MST MON JAN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      4 S PUNKIN CENTER       33.79N 111.33W
01/28/2008                   GILA               AZ   TRAINED SPOTTER

            20+ HOUSES REPORTED FLOODED ALONG TONTO CREEK...SOUTH OF
            PUNKIN CENTER...NEAR LAKEVISTA DR AND CLINE BLVD. SPOTTER
            REPORTED THAT EARTHEN DYKE BROKE DURING EVENT...LEADING
            TO FLOODING.

&&

INIGUEZ
Local storm report, Jan 28, 9:15 AM MST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
915 AM MST MON JAN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      4 S PUNKIN CENTER       33.79N 111.33W
01/28/2008                   GILA               AZ   TRAINED SPOTTER

            SMALL STREAM THAT FEEDS INTO TONTO CREEK WASHED OUT A
            PORTION OF FR723.

&&

SSIPPLE

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 7:23 PM MSTFlash Flood WarningPSRGila6 hr
Jan 27, 8:40 PM MSTFlash Flood WarningPSRMaricopa6 hr
Jan 28, 1:18 AM MSTFlash Flood WarningPSRGila6 hr
Jan 28, 2:40 AM MSTFlash Flood WarningPSRMaricopa6 hr
Jan 28, 6:44 AM MSTWind AdvisoryPSR13 hr
Jan 28, 7:33 AM MSTFlash Flood WarningPSRGila6 hr

Nearby

River Flood Warnings in Arizona, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.